Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

The Entirely TMI Post

Posted Jan 08 2013 5:13pm

Before I start, WTF is up with this new WP layout? I had to backdoor it in order to get to the standard “New Post” page. The newer, simplified version would be fine except for the fact that I can’t pick what categories to tag with the post. Curse you, change!

Alright. Onto the entirely TMI post (talk of feminine body parts and laxatives):

I went to the doctor today because the “feminine issues” I was having back in November never really went away. The doctors kept diagnosing me with yeast infections and prescribing medication that was not working. Before I continue, I don’t have typical symptoms of a yeast infection, and what I’ve been experiencing for the last two and half months consists of general soreness around the labia majora (the kind you would experience wearing tight jeans or uncomfortable underwear) and what I feel is urethra irritation (feeling like I need to urinate). I don’t have typical symptoms of a UTI either, and my tests confirmed that I never had a UTI, but I did in fact have yeast.

Long story short, my doctor is putting me on a seven day yeast infection medication and testing me for diabetes (diabetes can cause recurrent yeast infections). She doubts I have diabetes because my sugar levels have always been normal, but I guess it’s good to be sure.

She also thinks a lot of the general irritation I’m experiencing is related to the laxative abuse. When I’m using laxatives, I tend to use the bathroom multiple times during the day, and because I also have more vaginal discharge than the average woman, I’m wiping CONSTANTLY. She likened it to when babies have diarrhea and get diaper rash. There’s also a greater chance of fungal infection due to the feces being in the same general area as my vagina. It would make more sense than diabetes, especially because these issues began around the same time I was using laxatives more often.

At this time, I’d say I’m using them maybe once or twice a week. She asked if I could stop them for at least two weeks and I said I’d try. It scares me that I won’t be able to rely on them, especially if I eat more than I intend to, but I guess I’d rather experience one day of food discomfort than another fucking MONTH of this vaginal hell.

I really hope this medication works to treat whatever is going on. I’m thinking of also picking up some A+D ointment for the irritation.

So yeah. I feel like I’m going to be one of those cases on “Mystery Diagnosis” where I keep getting wrong diagnoses until I pay thousands of dollars to see a specialist to tell me I have Cancer and I only have three hours to live.


Post a comment
Write a comment: